# SDR SIMA20170627001

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 17,489 hours, 12,373 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766385C
- Part serial: 0737
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

'SLAT FAIL' CAUTION MSG ON APPROACH, SLATS DID NOT DEPLOY FLAPS DEPLOYED AS PER FLAP SCHEDULE TO 45'. REPLACED RT SLAT ACTUATORS 3-3, 2-3 AND 3-1 FOR BEING TRIPPED. IAW AMM 27-81-09 OPS TEST GOOD. PERFORMED MECHANICAL RIGGING OF LT AND RT SLATS IAW AMM 27-81-00-820-801 OPS TEST GOOD. C/W FINAL TORQUE AND SAFTIED ALL RT WING SLAT TORQUE TUBE BOLTS IAW AMM 27-81-00 ACTUATOR SLAT NR 2 P/N 768616C S/N 0402. ACTUATOR SLAT NO 3 (RII) P/N 766385C S/N B3285 RT IB.
